# SDR SWAA2022031561929

- Difficulty date: August 27, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32561
- Aircraft time: 39,113 hours, 23,384 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL PER DRAWING 179A7652 HOLES OUT OF LIMITS / DRILLED UP NEW PANEL REF B737 SRM 51-20-07 & BOEING DWG 149A7652
